Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 29, NWS Atlanta, GA

April 23, 2018Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 23, 2018, 6:10 AM EDT for Forsyth County, Georgia. It took effect at Apr 23, 2018, 8:35 AM EDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Apr 23, 2018, 6:10 AM EDT (10:10 UTC)
In effect from
Apr 23, 2018, 8:35 AM EDT
Expired
Apr 24, 2018, 12:18 AM EDT
In force
16 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 7.21 ft at Apr 23, 2018, 4:00 PM EDT.

actionminormoderate051004/2304/2404/25
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

336 
WGUS42 KFFC 231010
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
610 AM EDT Mon Apr 23 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-240010-
/O.NEW.KFFC.FL.W.0029.180423T1235Z-180424T0112Z/
/CMGG1.1.ER.180423T1235Z.180423T1600Z.180423T1912Z.UU/
610 AM EDT Mon Apr 23 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this morning until this evening.
* At 545 AM Monday the stage was 4.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this morning and continue to 
  rise to near 6.2 feet by this afternoon.The river will fall below 
  flood stage by late this afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
4 follow-up statements
957 
WGUS82 KFFC 231457
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1057 AM EDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Chattanooga Creek near Flintstone affecting Walker County 


GAC295-240456-
/O.CON.KFFC.FL.W.0027.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T1015Z.000000T0000Z.UU/
1057 AM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Chattanooga Creek near Flintstone.
* Until further notice.
* At 10AM Monday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10.0 feet.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

GAC083-TNC065-240456-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180424T0000Z.180424T1700Z.UU/
1057 AM EDT Mon Apr 23 2018

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until Tuesday evening.
* At 10 AM Monday the stage was 14.8 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will rise to near 15.0 feet by this evening. 
  The river will fall below flood stage early Tuesday afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC117-240330-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-180424T0330Z/
/CMGG1.1.ER.180423T1251Z.180423T1700Z.180423T2130Z.UU/
1057 AM EDT Mon Apr 23 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until this evening.
* At 10 AM Monday the stage was 6.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 6.6 feet by this afternoon. 
  The river will fall below flood stage late this afternoon.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-240456-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-180425T1048Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T0448Z.NO/
1057 AM EDT Mon Apr 23 2018

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Big Creek near Alpharetta.
* Until Wednesday morning.
* At 10 AM Monday the stage was 7.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by Tuesday
  morning. The river will fall below flood stage early Wednesday 
  morning.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
126 
WGUS82 KFFC 231842
FLSFFC
EBULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
242 PM EDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC083-TNC065-240840-
/O.CON.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180424T0000Z.180424T1700Z.UU/
242 PM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Lookout Creek near New England.
* Until Tuesday evening.
* At 2 PM Monday the stage was 14.7 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 15.0 feet by this evening. 
  The river will fall below flood stage early Tuesday afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC117-240840-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-180424T1049Z/
/CMGG1.1.ER.180423T1251Z.180423T1900Z.180424T0449Z.UU/
242 PM EDT Mon Apr 23 2018

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until Tuesday morning.
* At 2 PM Monday the stage was 7.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 7.1 feet by late this 
  afternoon. The river will fall below flood stage after midnight.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-240840-
/O.CON.KFFC.FL.W.0028.000000T0000Z-180425T1048Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T0448Z.NO/
242 PM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Wednesday morning.
* At 2 PM Monday the stage was 7.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by Tuesday
  morning. The river will fall below flood stage early Wednesday 
  morning.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
428 
WGUS82 KFFC 240107
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
907 PM EDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Big Creek near Cumming affecting Forsyth County 


GAC083-TNC065-241506-
/O.CON.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180423T1215Z.180424T1700Z.UU/
907 PM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Lookout Creek near New England.
* Until Tuesday evening.
* At 8 PM Monday the stage was 14.7 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will fall below flood stage tomorrow early afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC117-241049-
/O.CON.KFFC.FL.W.0029.000000T0000Z-180424T1049Z/
/CMGG1.1.ER.180423T1251Z.180423T2000Z.180424T0449Z.UU/
907 PM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Creek near Cumming.
* Until Tuesday morning.
* At 7 PM Monday the stage was 6.8 feet...and falling.
* Minor flooding will continute.
* Flood stage is 6 feet.
* The river will fall below flood stage after midnight tomorrow.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-241506-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-180425T1648Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T1048Z.NO/
907 PM EDT Mon Apr 23 2018

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Big Creek near Alpharetta.
* Until Wednesday afternoon.
* At 8 PM Monday the stage was 7.7 feet...and slowly rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 8.1 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday morning.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
378 
WGUS82 KFFC 240418
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1218 AM EDT Tue Apr 24 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
GAC117-240448-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-180424T1049Z/
/CMGG1.1.ER.180423T1251Z.180423T2000Z.180424T0243Z.UU/
1218 AM EDT Tue Apr 24 2018

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes effect immediately.
* At 1145 PM Monday the stage was 5.5 feet...and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 23, 5:19 AM EDT, 51 minutes earlier.

Area forecast discussion, Apr 23, 5:19 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
519 AM EDT Mon Apr 23 2018

.SHORT TERM /Today through Tuesday/...

Primary concern is timing of heavy rainfall and chances for
thunderstorms this afternoon. Rain has progressed east as expected
but model guidance continues to show heavy rain band lingering over
northeast GA through at least 00Z. Could see an additional 2-4
inches in NE GA. Have extended FA.A to 00Z but removed counties
where no significant additional rainfall expected.

Strong winds have subsided in all but higher elevations of north GA,
and even there should subside below advisory criteria later this
morning. Have removed many counties from wind advisory.

As dry slot wraps south of upper low into much of middle GA today,
could see some clearing and increased instability. Though vertical
wind shear will be weaker today, could see a few isolated storms
develop this afternoon over much of the area, somewhat more likely
over middle and eastern GA. Can't rule out small hail but no other
threats expected from any storms that manage to develop.

Things quiet down significantly tonight and Tuesday, though rain
chances have to stay in until slow moving upper low moves out of the
region.

SNELSON

&&

.LONG TERM /Tuesday Night through Sunday/...

Aside from some lingering slight pops across the north for Tuesday
night into Wednesday with the departing low from the short term,
the main focus will be on two shortwaves set to traverse the
region later in the week. Guidance is coming into much better
agreement with the features and have a higher amplitude wave that
nearly cuts off as it digs farther south into the Mississippi
Valley for Thursday. The translated sfc low does try to show a bit
more organization than previous runs and progged CAPE values are
enough to include slight chance thunder mention (most likely
elevated given the position of the low).

The second shortwave looks to quickly dig into the region for
Friday night/early Saturday with an almost identical evolution as
the Thursday wave. Kept pops lower with this given how far out in
the fcst, though future updates may very well raise chances if
subsequent runs maintain consensus.

Temps generally slightly below climo norms through fcst period.
Most days with upper 40s to low 50s for mins and upper 60s to low
70s for maxs.

Baker

&&

.HYDROLOGY...

An additional 1 to 2.5 inches of rainfall is expected through
today after 0.75 to 1.5 inches have already fallen with some
isolated 2 inch amounts in the south and northwest. Several creeks
have responded with minor flooding early this morning. The
Flood Watch has been updated to cover just portions of north
Georgia and extended until 8 PM today.

&&

.AVIATION...
06Z UPDATE...

IFR cigs to continue through at least 18Z in ATL metro airports, a
little sooner over middle GA. Rain also expected to clear most areas
with lingering rain over northeast GA airports. Could see some
isolated TSRA over middle GA after 18Z today though coverage may
limit use of TEMPO probs. Have used PROB30 for now at KMCN and KCSG.
Sfc winds will continue to decrease. Directions may be tricky at
KATL but most guidance shows E to SE winds will persist through the
day, though SW winds won't be too far away to the southeast of KATL.

//ATL CONFIDENCE...06Z UPDATE...
Medium on IFR timing today.
High on remaining elements.

Snelson

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  56  72  53 / 100  70  40  20
Atlanta         70  56  69  55 /  70  60  30  20
Blairsville     58  52  65  49 / 100  80  50  30
Cartersville    68  53  70  52 /  70  60  40  20
Columbus        76  56  73  56 /  30  20  20  10
Gainesville     61  55  69  53 / 100  80  40  30
Macon           77  56  74  54 /  60  40  30  10
Rome            69  54  70  53 /  70  50  40  20
Peachtree City  73  54  71  53 /  50  40  30  20
Vidalia         76  60  77  58 / 100  50  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for the following zones:
Banks...Catoosa...Dade...Dawson...Fannin...Forsyth...Gilmer...
Hall...Jackson...Lumpkin...Madison...Murray...Pickens...Towns...
Union...Walker...White...Whitfield.

Wind Advisory until 9 AM EDT this morning for the following
zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson...
Fannin...Floyd...Forsyth...Gilmer...Gordon...Hall...Lumpkin...
Murray...Pickens...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...SNELSON
LONG TERM....Baker
AVIATION...SNELSON
Hazardous weather outlook, Apr 23, 5:38 AM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
538 AM EDT Mon Apr 23 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
538 AM EDT Mon Apr 23 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Flooding potential could linger into this evening across portions
of north Georgia. The Flood Watch in this area has been extended
through 8 PM today.

Isolated strong to severe storms are possible in parts of the east
today. The main threats are hail and damaging winds. A brief
tornado or two are possible as well.

Strong winds out of the east at 15-25 mph gusting up to 35 mph
will continue in the higher elevations of north Georgia this
morning. The Wind Advisory has been extended until 9 AM. Trees can
down more easily with heavy rainfall and wet soils.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Several other disturbances look to push across the area later in
the week - the first on Thursday and the second possible for
late Friday into Saturday. For now have included a slight chance
of thunderstorms with the Thursday system. There is still
uncertainty on timing and strength of these systems so please
monitor future updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated but spotters are encouraged to
report any damage or significant weather.

In the hours before

Local storm report, Apr 23, 1:22 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 AM EDT MON APR 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     NON-TSTM WND DMG 2 W WEST END            33.75N  84.44W
04/22/2018                   FULTON             GA   DEPT OF HIGHWAYS

            *** 1 INJ *** TREE DOWN ON I-20 JUST EAST OF MILE
            MARKER 53 BLOCKING LANES. ONE DRIVER INJURED.

&&

EVENT NUMBER FFC1800081

BAKER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:12 AM EDTRiver Flood WarningFFCDade47 hr
Apr 23, 3:04 AM EDTRiver Flood WarningFFCWalker13 hr
Apr 23, 4:27 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 23, 8:14 AM EDTSpecial Weather StatementFFCLaurens, Treutlen31 min
Apr 23, 8:46 AM EDTSpecial Weather StatementFFCJohnson, Treutlen29 min
Apr 23, 9:25 AM EDTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Treutlen65 min
Apr 23, 1:41 PM EDTSpecial Weather StatementFFCLaurens34 min
Apr 23, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Apr 23, 2:38 PM EDTSpecial Weather StatementFFCButts37 min
Apr 23, 2:47 PM EDTSpecial Weather StatementFFCNewton28 min
Apr 23, 3:14 PM EDTSpecial Weather StatementFFCWalton31 min
Apr 23, 3:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Apr 23, 3:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Apr 23, 3:55 PM EDTTornado WarningFFCHenry, Rockdale21 min
Apr 23, 4:12 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale18 min
Apr 23, 4:17 PM EDTSevere Thunderstorm WarningFFCLaurens28 min
Apr 23, 4:19 PM EDTSpecial Weather StatementFFCMorgan26 min
Apr 23, 4:23 PM EDTSpecial Weather StatementFFCJohnson37 min
Apr 23, 4:32 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan43 min
Apr 23, 4:45 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens30 min
Apr 23, 4:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Apr 23, 4:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox20 min
Apr 23, 5:12 PM EDTTornado WarningFFCGreene33 min
Apr 23, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen30 min
Apr 23, 5:22 PM EDTSpecial Weather StatementFFCTelfair23 min
Apr 23, 5:33 PM EDTSpecial Weather StatementFFCBibb27 min
Apr 23, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Apr 23, 5:45 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Apr 23, 5:50 PM EDTSpecial Weather StatementFFCMorgan25 min
Apr 23, 5:55 PM EDTSpecial Weather StatementFFCJones35 min
Apr 23, 6:15 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Apr 23, 6:20 PM EDTSpecial Weather StatementFFCPutnam40 min
Apr 23, 6:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Apr 23, 6:51 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler24 min
Apr 23, 6:59 PM EDTFlash Flood WarningFFCGreene, Jasper, Morgan, Putnam6 hr
Apr 23, 7:13 PM EDTSpecial Weather StatementFFCPutnam32 min
Apr 23, 7:15 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs45 min
Apr 23, 7:32 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs28 min
Apr 23, 7:38 PM EDTSpecial Weather StatementFFCGreene37 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.